# SDR 05FDEA01177

- Difficulty date: April 29, 2005
- Submitted: May 2, 2005
- Operation: Air carrier
- Aircraft: N576FE
- Make and model: Doug MD-11
- Aircraft serial: 48501
- Aircraft time: 44,668 hours, 9,069 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK IN BETWEEN STA 420 & 495 RBL 95.5 SEAT TRACK FOUND CORRODED.   SEAT TRACK REMOVED AND NEW SEAT TRACK P/N ABA 7681-503 INSTALLED AS PER SRM 51-31-01 VOL II.
